# SDR CA091231004

- Difficulty date: December 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft time: 22,365 hours
- Engine: Ge CFM567B24
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Navigation Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED ON STABILIZED APPROACH JUST PRIOR TO 100` AGL GPWS CALLOUT, AUTOTHROTTLE RETARDED TO IDLE THRUST/FLARE.  CREW HAD TO MANUALLY INTERVENE TO ADD THRUST TO MAINTAIN GLIDE SLOPE TO RWY THRESHOLD.  AIRSPEED WAS PROPER, AND NO RADAR ALTIMETER FLAGS NOTED, BUT RADAR ALTIMETER READOUT NOT OBSERVED TO SEE IF CORRECT OR NOT.   FIM TASK 34-33-TASK 801 CARRIED OUT WITH NO ACTIVE OR RECENT FAULTS.  AS SUCH, PREVIOUS SIMILAR FLEET EVENTS TRANSPORT CANADA REQUIRED THE BALANCE OF THIS MAINTENANCE TIP BE CARRIED OUT IN ITS ENTIRETY (IE REPLACE ANTENNA’S, RT, DO TDR ON COAX`S, ETC.).  NO HISTORY, BUT DO NOT CLEAR WITHOUT CARRYING OUT 737MT 34-036R1.  PERFORMED FAULT HISTORY BITE CHECKS ON DFCS, FMCS, ADIRS AND CDS. DFCS CH.  A SHOWS PITCH MODE REV FAULT ON LEG 06, 05:15Z DEC.30/09, ALT. 802 FT. A/S 130 KTS. FMC DATA INV. MNTC. MSG. 22-11822. DFCS CH. B SHOWS SAME FAULT AND TIME. ALT 754FT. A/S 129 KTS, NO CURRENT FAULTS.  NR 1 AND NR 2 RAD ALT ANTENNAS REPLACED IAW MM 34-33-11.  NR 1 AND NR 2 RAD ALT TRANSCEIVERS REPLACED (TC NR 20091231004).
